Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Cavalieri, R., Johnson, P. orcid.org/0000-0002-6472-3000 and Markwig, H. (2011) Wall crossings for double Hurwitz numbers. Advances in Mathematics, 228 (4). pp. 1894-1937. ISSN 0001-8708

Cavalieri, R., Johnson, P. orcid.org/0000-0002-6472-3000 and Markwig, H. (2010) Tropical Hurwitz numbers. Journal of Algebraic Combinatorics, 32 (2). pp. 241-265. ISSN 0925-9899

Proceedings Paper

Cavalieri, R., Johnson, P. orcid.org/0000-0002-6472-3000, Markwig, H. et al. (1 more author) (2018) A graphical interface for the Gromov-Witten theory of curves. In: de Fernex, T., Hassett, B., Mustata, M., Olsson, M., Popa, M. and Thomas, R., (eds.) Algebraic Geometry Salt Lake City 2015. 2015 Summer Research Institute on Algebraic Geometry, 13-31 Jul 2015, Salt Lake City, Utah. Proceedings of Symposia in Pure Mathematics, 97 . American Mathematical Society , pp. 139-168. ISBN 978-1-4704-2754-2

This list was generated on Mon Aug 19 08:05:56 2019 BST.